Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Application of HPM for determination of an unknown function in a semi-linear parabolic equation

Year:    2015

Journal of Information and Computing Science, Vol. 10 (2015), Iss. 2 : pp. 114–123

Abstract

In this work, the homotopy perturbation method, a powerful technique, is applied to obtain an unknown time-dependent function in a semi-linear parabolic equation with given initial and boundary conditions. This kind of problem plays a very important role in many branches of science and engineering. Using the homotopy perturbation method a rapid convergent sequence can be constructed which tends to the exact solution of the problem. Some examples are presented to illustrate the strength of the method.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22554

Journal of Information and Computing Science, Vol. 10 (2015), Iss. 2 : pp. 114–123

Published online:    2015-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords: